Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (6): 060201    DOI: 10.1088/1674-1056/24/6/060201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The consistent Riccati expansion and new interaction solution for a Boussinesq-type coupled system
Ruan Shao-Qinga b, Yu Wei-Fenga c, Yu Juna, Yu Guo-Xianga
a Department of Physics, Shaoxing University, Shaoxing 312000, China;
b Department of Science, Shaoxing Xingwen Primary School, Shaoxing 312000, China;
c Faculty of Science, Ningbo University, Ningbo 315211, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn